# SDR AUS20010990

- Difficulty date: September 4, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: K9695000277
- Condition: Faulty
- Location: Engine Collector
- Component: Engine Collector, Cont, IO520C
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE EXHAUST PIPE HELD ON BY REAR CLAMP ONLY AND TOUCHINGFIREWALL. HEAT AFFECTED PLASTIC JOINER TUBE FOR PITOT SYSTEMLOCATED BEHIND FIREWALL.
